# SDR SWAA2022020813662

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR SPLICE AT BS 887 CORRODED. / ACB; FLOOR SPLICE AT BS 887 CORRODED NO ALLOWABLE LIMITS GIVEN IN SRM. REPLACED PART WITH CFE SI # 7530863 AND WILL BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE; SRM 51-40-05-0G-0 AND SRM 51-40-08 0G-0; AND SRM 51-40-02-0G-0
